# SDR CAL950525

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Broken
- Location: Rt Ac Bus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0611 - GSO - AIRCRAFT DIVERTED DUE TO INFLIGHT FAILURE OF THE FUEL QUANTITY INDICATION SYSTEM.  FOUND RIGHT AC BUS B PHASE CIRCUIT BREAKER BROKEN AND POPPED.  REPLACED CIRCUIT BREAKER.  FUEL QUANTITY INDICATION RESTORED.  (M)
